# SDR FDEA202106021450

- Difficulty date: June 2, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48287
- Aircraft time: 76,428 hours, 26,611 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: NCA624627
- Condition: Cracked
- Location: Bs 472
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE W/W, STA 472, RH WEB NCA6046-3 IS CRACKED JUST BELOW THE REPAIR DOUBLER /   ABOVE HORIZONTAL STIFFENER(MARKED). THE CORRECT PART NUMBER FOR THE WEB IS NCA6246-3 0005108155 : SHERWIN, SAMUEL M - 14-JUN-2021 07:28  REPAIRED NOSE W/W, STA 472, RH WEB REF SRM 53-40-00 FIG 34 VOL 1, SRM 51-33-01 VOL 2      MAJOR REPAIR  0000224100 : DE LA GARZA, ADRIAN - 14-JUN-2021 07:30  BUY BACK
